Alert archive / Missouri / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 129, NWS Kansas City, MO

June 27, 2020Doniphan County, Kansas; Andrew County, Buchanan County, Holt County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 27, 2020, 12:50 AM CDT for Doniphan County, Kansas; Andrew County, Buchanan County, Holt County, Missouri. It was in force for 25 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2020, 12:50 AM CDT (05:50 UTC)
Expired
Jun 27, 2020, 1:15 AM CDT
In force
25 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Doniphan County, KS, Andrew County, MO, Buchanan County, MO, Holt County, MO

The radar

The Topeka radar (KTWX), 137 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 1:00 AM CDTTSTM WND DMG1 Nnw Saint Joseph, MOLARGE TREE/TREE BRANCHES DOWN ON VEHICLES, APPROX 12 IN. IN DIAMETER.
Jun 27, 1:00 AM CDTTSTM WND DMG1 Wnw Saint Joseph, MOLARGE TREE BRANCH DOWN ON POWER LINES. APPROX 18 IN. DIAMETER. TIME APPROXIMATED.
Jun 27, 1:05 AM CDTTSTM WND DMGHighland, KSPUBLIC REPORTS LARGE TREE DOWN ACROSS ROAD IN TOWN.
Jun 27, 1:15 AM CDTTSTM WND DMG1 E Saint Joseph, MOPUBLIC REPORTED MULTIPLE LARGE TREE BRANCHES DOWN ON POWER LINES NEAR ST JOSEPH CENTRAL HS. UTILITY POLE SPLIT AT BASE. TIME APPROXIMATED BY RADAR.
Jun 27, 1:20 AM CDTTSTM WND GST 68Saint Joseph Airport, MOST. JOSEPH AIRPORT ASOS REPORTED 68 MPH GUST.
Jun 27, 1:20 AM CDTTSTM WND GST 801 S Saint Joseph, MOMODOT OBSERVATION STATION AT US 36 AND 10TH STREET IN ST. JOSEPH REPORTED GUST OF 80 MPH AT 1:20 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 7:50 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 5.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1238 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1988 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

166 
WUUS53 KEAX 270550
SVREAX
KSC043-MOC003-021-087-270615-
/O.NEW.KEAX.SV.W.0129.200627T0550Z-200627T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1250 AM CDT Sat Jun 27 2020

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Doniphan County in northeastern Kansas...
  Northwestern Buchanan County in northwestern Missouri...
  Southeastern Holt County in northwestern Missouri...
  Central Andrew County in northwestern Missouri...

* Until 115 AM CDT.

* At 1250 AM CDT, a severe thunderstorm was located near Oregon, or 7
  miles northeast of Highland, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  St. Joseph, Savannah, Wathena, Elwood, Highland, Troy, Country Club
  Villa, Country Club, Oregon, Amazonia, Forest City, Fillmore, White
  Cloud, Rosendale, Severance, Leona, St. Joseph Airport, Bendena,
  Iowa Point and Fanning.

This includes the following highways...
 Interstate 29 between mile markers 51 and 79.
 Interstate 229 between mile markers 4 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3991 9534 4013 9517 4000 9468 3963 9492
      3977 9534
TIME...MOT...LOC 0550Z 302DEG 20KT 3991 9513 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
717 
WWUS53 KEAX 270553
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1253 AM CDT Sat Jun 27 2020

KSC043-MOC003-021-087-270615-
/O.CON.KEAX.SV.W.0129.000000T0000Z-200627T0615Z/
Doniphan KS-Buchanan MO-Holt MO-Andrew MO-
1253 AM CDT Sat Jun 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR DONIPHAN...NORTHWESTERN BUCHANAN...SOUTHEASTERN HOLT AND CENTRAL
ANDREW COUNTIES...

At 1253 AM CDT, a severe thunderstorm was located near Oregon, or 8
miles north of Troy, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
St. Joseph, Savannah, Wathena, Elwood, Highland, Troy, Country Club
Villa, Country Club, Oregon, Amazonia, Forest City, Fillmore, White
Cloud, Rosendale, Severance, Leona, St. Joseph Airport, Bendena, Iowa
Point and Fanning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3991 9534 4013 9517 4000 9468 3963 9492
      3977 9534
TIME...MOT...LOC 0553Z 302DEG 20KT 3990 9511 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:44 AM CDT, 6 minutes earlier.

Area forecast discussion, Jun 27, 12:44 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1244 AM CDT Sat Jun 27 2020

.Discussion...
Issued at 1244 AM CDT SAT JUN 27 2020

This AFD will mainly focus through the next 24 hours. As of midnight
things have played out somewhat as expected up to this point. Storms
have initiated along a warm front from central KS up into the MO/IA
border. The warm frontal effects and isentropic accent weaken
towards north central MO where it becomes more of a stationary
boundary into a cold front by eastern MO. The majority of the storms
appear to be elevated in nature, except for the storms west of
Topeka diving south. Radar trends show that storms over northwest MO
and eastern KS appear to be backward propagating, which matches up
well with RAP MBE vectors of 5-10kts to the S-SW. MUCAPE falls off
quickly from 3000+ J/kg to 1500 J/kg as you go east from KS into
central MO. This may have have an impact on the severe potential
decreasing on the MO side and increasing on the KS side for the next
1-2 hours. This will likely change as the LLJ ramps up in eastern KS
and a mid level shortwave help to advect this higher MUCAPE into
western MO allowing for more energy for the forming MCS along the
Missouri River valley.

The main threats through the next 1-3 hours will be elevated large
hail, isolated pockets of strong to damaging winds with downbursts,
and flash flooding. The backbuilding nature of this feature and the
rather persistent LLJ may force this more from a severe weather
event to a flooding event. PWAT values are near 1.9" and we've seen
1.5-1.75"/hr rain rates with over 2.5" in the last 2-3 hour in
Atchison County MO. The continual rebuilding and training over that
region looks to occur for at least another 2-3 hours which will
likely result in flash and areal flooding. A cold pool will likely
develop between 1-2AM CDT resulting in a southern push of this MCS
down towards the KC Metro. Strong convergence from the LLJ along
this cold pool along with increased MUCAPE may shift the gears back
towards the severe weather over flooding. A wind threat will likely
develop along the outflow as it reaches the KC Metro and central MO
by 3-4AM CDT. To complicate things even more, a forward propagating
MCS is moving across eastern KS now and most CAM solutions have it
reaching our area by 5-6AM CDT. How this feature will interact with
our current MCS is not completely known, but most the time boundary
interactions don't weaken the impacts. The main boundary
interactions look to occur just south of the KC metro and will add a
possible threat to a quick mesovortices or two forming up around
sunrise. This may also allow a surge from the east moving MCS and
could enhance the wind threat in our southern area into central MO.

The severe threat will diminish and move east by mid morning only to
see another around of convection develop over eastern KS due to an
incoming shortwave trough. There is not a consensus on how this will
play out looking at CAM guidance, but if that lift from the shortwave
can cool the mid levels then around 2-3000 J/kg of MLCAPE may be
realized with increasing effective shear of 20-30kts. This may
develop another round of strong to severe storms over western MO
that will track into central Missouri by the early afternoon. These
storms main threat would be large hail and damaging winds, with the
possibility of of an isolated supercell over central MO which would
increase the hail threat. As this shortwave pushes east and this
threat ends the warm front over central KS will start to advect to
the north which may help develop elevated convection once again
along and north of the boundary. MUCAPE will be 3000+ J/kg with 30-
35kt of effective shear so this could create a elevated supercell
threat with large hail. Any heavy rain in that NW MO region could
result in flooding from a saturated ground with all the rain this
morning. This feature pushes north by Sunday morning leaving the
area finally threat free for a little bit.

&&

.Aviation...(For the 06Z TAFS through 06Z Saturday Night)
Issued at 1110 PM CDT FRI JUN 26 2020

VFR conditions will persist until thunderstorms settles south
through the early morning hours of Saturday. Storms will then
plague the terminals through the early morning hours. Confidence
after that is low as storms may persist on-and-off through the day
Saturday, with generally a southerly wind prevailing.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Barham
Aviation...Cutter
Hazardous weather outlook, Jun 26, 5:12 AM CDT, 19 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
512 AM CDT Fri Jun 26 2020

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271015-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
512 AM CDT Fri Jun 26 2020

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Strong to severe thunderstorms will be possible this evening into
 the overnight across eastern Kansas and the northern half of
 Missouri. In addition, heat indices in the mid to upper 90s will be
 possible this afternoon.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

 Scattered showers and thunderstorms will remain likely off and on
 through the weekend. The severe threat remains very low at this
 time.

 Heat index values on Sunday will climb into the mid 90s.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, Jun 26, 10:38 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1038 PM CDT Fri Jun 26 2020

MOZ001-002-270430-
Atchison MO-Nodaway MO-
1038 PM CDT Fri Jun 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON AND NODAWAY COUNTIES
UNTIL 1130 PM CDT...

At 1038 PM CDT, Doppler radar was tracking a strong thunderstorm near
Burlington Junction, or 8 miles northwest of Maryville, moving
southeast at 30 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Maryville, Tarkio, Rock Port, Fairfax, Burlington Junction, Skidmore,
Rockport, Clearmont, Elmo, Pickering, Westboro, Brownville, Watson,
Arkoe, Quitman, Phelps City and Brownville State Recreation Area.

This includes Interstate 29 between mile markers 105 and 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern Missouri.

LAT...LON 4058 9534 4044 9472 4022 9478 4035 9563
      4041 9566 4046 9564 4047 9570 4049 9568
      4051 9569 4052 9566 4054 9565 4056 9568
      4052 9571 4052 9575 4058 9577
TIME...MOT...LOC 0338Z 300DEG 27KT 4043 9498
Special weather statement, Jun 26, 11:45 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1145 PM CDT Fri Jun 26 2020

MOZ001-002-011-270530-
Atchison MO-Holt MO-Nodaway MO-
1145 PM CDT Fri Jun 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ATCHISON...NORTHERN HOLT
AND SOUTHWESTERN NODAWAY COUNTIES UNTIL 1230 AM CDT...

At 1145 PM CDT, Doppler radar was tracking a strong thunderstorm near
Skidmore, or 13 miles north of Mound City, moving southeast at 25
mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Maryville, Rock Port, Fairfax, Maitland, Skidmore, Craig, Rockport,
Graham, Arkoe, Corning, Indian Cave State Park and Phelps City.

This includes Interstate 29 between mile markers 89 and 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern Missouri.

LAT...LON 4044 9565 4030 9473 4013 9489 4019 9549
      4022 9547 4024 9547 4026 9555 4030 9556
      4032 9561 4031 9566 4032 9565 4034 9562
      4042 9566
TIME...MOT...LOC 0445Z 294DEG 23KT 4033 9517
Special weather statement, Jun 26, 11:59 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1159 PM CDT Fri Jun 26 2020

MOZ006-007-016-270545-
Putnam MO-Mercer MO-Sullivan MO-
1159 PM CDT Fri Jun 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...MERCER AND
NORTHWESTERN SULLIVAN COUNTIES UNTIL 1245 AM CDT...

At 1159 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mercer, or 21 miles southeast of Leon, moving southeast at 20 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Princeton, Mercer, Newtown, Lucerne and South Lineville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central Missouri.

LAT...LON 4039 9322 4026 9349 4026 9352 4049 9375
      4058 9353 4058 9340
TIME...MOT...LOC 0459Z 322DEG 19KT 4048 9354
Special weather statement, Jun 27, 12:17 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1217 AM CDT Sat Jun 27 2020

KSZ102-MOZ001-002-011-012-020-270600-
Doniphan KS-Atchison MO-Buchanan MO-Holt MO-Nodaway MO-Andrew MO-
1217 AM CDT Sat Jun 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DONIPHAN...NORTH CENTRAL
BUCHANAN...SOUTHERN ATCHISON...HOLT...SOUTHWESTERN NODAWAY AND ANDREW
COUNTIES UNTIL 100 AM CDT...

At 1217 AM CDT, Doppler radar was tracking a strong thunderstorm over
Oregon, or 10 miles northeast of Highland, moving east at 35 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
St. Joseph, Savannah, Mound City, Country Club Villa, Country Club,
Oregon, Maitland, Amazonia, Forest City, Craig, Fillmore, White
Cloud, Barnard, Bolckow, Graham, Big Lake, Rosendale, Guilford, Rea
and Fortescue.

This includes the following highways...
 Interstate 29 between mile markers 48 and 94.
 Interstate 229 between mile markers 9 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northeastern Kansas...and northwestern Missouri.

LAT...LON 4007 9539 4010 9540 4012 9539 4013 9541
      4030 9536 4018 9467 3976 9472 3990 9534
      4000 9534 4000 9531 4003 9535 4003 9540
      4006 9542
TIME...MOT...LOC 0517Z 286DEG 29KT 3997 9514
Special weather statement, Jun 27, 12:45 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1245 AM CDT Sat Jun 27 2020

MOZ007-008-016-017-270630-
Schuyler MO-Putnam MO-Adair MO-Sullivan MO-
1245 AM CDT Sat Jun 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ADAIR...EASTERN
PUTNAM...NORTHEASTERN SULLIVAN AND SCHUYLER COUNTIES UNTIL 130 AM
CDT...

At 1244 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Unionville, moving east at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Kirksville, Unionville, Lancaster, Green City, Queen City, Novinger,
Greentop, Greencastle, Glenwood, Pollock, Worthington, Livonia,
Lemons and Green Castle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central and northeastern Missouri.

LAT...LON 4057 9235 4013 9252 4029 9318 4059 9288
      4059 9268 4060 9235
TIME...MOT...LOC 0544Z 285DEG 29KT 4040 9287
Local storm report, Jun 27, 12:46 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1246 AM CDT SAT JUN 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND DMG     2 SW MERCER             40.49N 93.55W
06/26/2020                   MERCER             MO   PUBLIC

            TWITTER REPORT OF POWER POLE BLOWN DOWN NEAR
            LAKE MARIE, SOUTHWEST OF MERCER.

&&

JTK

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 1:07 AM CDTSevere Thunderstorm WarningEAXDoniphan38 min
Jun 27, 1:55 AM CDTSpecial Weather StatementEAXJohnson, Leavenworth, Wyandotte50 min
Jun 27, 2:09 AM CDTSevere Thunderstorm WarningEAXLeavenworth, Wyandotte36 min
Jun 27, 2:35 AM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte40 min
Jun 27, 3:08 AM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte37 min
Jun 27, 4:25 AM CDTAreal Flood AdvisoryEAXJohnson, Leavenworth, Miami, Wyandotte3 hr
Jun 27, 6:03 AM CDTSpecial Weather StatementEAXLinn42 min
Jun 27, 8:35 AM CDTRiver Flood WarningEAXAtchison11 hr
Jun 26, 9:54 PM CDTSpecial Weather StatementEAXAtchison51 min
Jun 26, 10:38 PM CDTSpecial Weather StatementEAXAtchison, Nodaway52 min
Jun 26, 11:09 PM CDTSevere Thunderstorm WarningEAXAtchison36 min
Jun 26, 11:37 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam23 min
Jun 26, 11:45 PM CDTSpecial Weather StatementEAXHolt45 min
Jun 26, 11:59 PM CDTSpecial Weather StatementEAXMercer46 min
Jun 27, 12:17 AM CDTSpecial Weather StatementEAXAndrew, Holt43 min
Jun 27, 12:45 AM CDTSpecial Weather StatementEAXAdair, Schuyler45 min
Jun 27, 1:10 AM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler35 min
Jun 27, 1:34 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb, Platte41 min
Jun 27, 1:35 AM CDTSpecial Weather StatementEAXAdair25 min
Jun 27, 2:42 AM CDTSpecial Weather StatementEAXClay, Jackson48 min
Jun 27, 3:31 AM CDTSevere Thunderstorm WarningEAXCass, Jackson29 min
Jun 27, 3:59 AM CDTSpecial Weather StatementEAXJohnson46 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2020Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.